# SDR UALA2012113006883

- Difficulty date: November 30, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 72,764 hours, 27,184 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM STA 324 UPPER CAP CORRODED FROM RBL 40 TO RBL 60.  REPLACED FLOORBEAM UPPER CAP FROM LBL 6 TO RBL 70 PER SRM.  WORK ACP ON AAR NR 14 68626.
